# SDR SWAA2021050762623

- Difficulty date: April 9, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 241 ZAW EXIT LIGHT IS NOT PROPERLY SECURED / RESECRUED EXIT LIGHT ON SIDEWAL PANEL 241ZAW PER SRM 51-40-02.
